# SDR VGCA2018043009007

- Difficulty date: March 9, 2017
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 50,598 hours, 45,164 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER T/E SKIN PANEL ON THE LT HORIZONTAL STAB UPPER REAR SPAR.
